# SDR SWAA052418

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 1,394 hours, 784 cycles
- Engine: Cfmint CFM567B22
- Engine time: 1,394 hours, 784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 892187
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  LOST OIL QUANTITY & OIL PRESSURE ON NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
